# SDR FDEA202201210128

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 73,254 hours, 28,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69B130541
- Part serial: 5215285
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  916     52-10  4624     21JAN22  AMS  FACT  U  DOOR 1 LEFT EXTERIOR HANDLE LATCH SPRING BROKEN.  ENT BY:5192511 RPT BY:5192511  SHGN 21JAN22 07:25   AMS U  REQUIRED PART SPRING PARTNO 69B13054-1  CPN 521285.      IDENTIFIED PARTS  SPRING  MPN: 69B13054-1            CPN: 5215285  QTY: 1   FACT 21JAN22 11:24   AMS U  REMOVED AND REPLACD SPRING IAW AMM SUBTASK  52-11-13-822-022 REV 129.0 PARTNO 69B13054-1 FAA  FORM 8130-3 TRACKING NO 05714748. OPS CHECK GOOD.
